I'm 8 weeks pregnant and I had to get tests at 6 weeks, everything came back clear besides chlamydia. Not sure how long I've had it. My partner and I took the 2x 500mg tablets at about 5pm and then ate dinner. My partner is fine besides a little abdominal pain, me on the other hand has been getting terrible sickness lately due to pregnancy and about an hour after taking the tablets I vomited, a lot more than I have since being pregnant. I'm really worried that I would have thrown up the pills and they won't work. Can anyone help me please?
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2015 • 1 answer
Updated 28 Jan 2015 • 1 answer
Updated 1 May 2016 • 1 answer
I only took 1 dose of azithromycin (powder) because when I took the 2 tablets I got very nauseous...
Updated 11 Mar 2018 • 1 answer
Updated 30 Oct 2018 • 2 answers